# SDR DALA2018040602231

- Difficulty date: April 5, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS #211ARF, 211AQF, AND 222APF AT COCKPIT/PAX CABIN. NRC 00711: FLOOR PANELS #211ARF, 211AQF, AND 222APF WERE FABRICATED, REPLACED, IDENTIFIED PER B-717 SRM 53-20-50-2R-3. FLOOR PANELS WERE INSTALLED PER JIC NUMBER 2040-0058. (LP #0496238)
